Poisson-Dirichlet statistics for the extremes of a log-correlated Gaussian field

Type de document :
Article dans une revue
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2014, 24 (4), pp.1446-1481
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01020018
Contributeur : Serena Benassù <>
Soumis le : lundi 7 juillet 2014 - 16:00:02
Dernière modification le : jeudi 27 avril 2017 - 09:47:01

Identifiants

  • HAL Id : hal-01020018, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

L.-P. Arguin, O. Zindy. Poisson-Dirichlet statistics for the extremes of a log-correlated Gaussian field. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2014, 24 (4), pp.1446-1481. <hal-01020018>

Partager

Métriques

Consultations de la notice

31